Free Access
Math. Model. Nat. Phenom.
Volume 9, Number 5, 2014
Spectral problems
Page(s) 204 - 238
Published online 17 July 2014
  1. S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc., 352 (2000), 133–170. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Avila, S. Jitomirskaya. The Ten Martini Problem, Annal. Math., 170 (2009), 303–342. [CrossRef] [MathSciNet] [Google Scholar]
  3. J. Avron, V. Mouche, P. H. M., B. Simon. On the measure of the spectrum for the almost Mathieu operator. Commun. Math. Phys., 132 (1990), 103–118. [CrossRef] [Google Scholar]
  4. S. Beckus, F. Pogorzelski. Spectrum of lebesgue measure zero for jacobi matrices of quasicrystals. Mathematical Physics, Analysis and Geometry, 16 (2013), 289–308. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Bellissard. Spectral properties of Schrödinger’s operator with a Thue-Morse potential. Number Theory and Physics (Les Houches, 1989), 140–150, Springer Proc. Phys., 47, Springer, Berlin 1990. [Google Scholar]
  6. J. Bellissard, A. Bovier, J.-M. Ghez. Spectral properties of a tight binding Hamiltonian with period doubling potential. Commun. Math. Phys. 135 (1991), 379–399. [CrossRef] [Google Scholar]
  7. J. Bellissard, A. Bovier, J.-M. Ghez. Gap labelling theorems for one-dimensional discrete Schrödinger operators. Rev. Math. Phys., 4 (1992), 1–37. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Bellissard, B. Iochum, E. Scoppola, D. Testard. Spectral properties of one dimensional quasi-crystals. Commun. Math. Phys., 125 (1989), 527–543. [CrossRef] [Google Scholar]
  9. T. C. Brown. A characterization of the quadratic irrationals. Canad. Math. Bull., 34 (1991), no. 1, 36–41. [CrossRef] [MathSciNet] [Google Scholar]
  10. S. Cantat. Bers and Hénon, Painlevé and Schrödinger. Duke Math. J., 149 (2009), 411–460. [CrossRef] [MathSciNet] [Google Scholar]
  11. R. Carmona, J. Lacroix. Spectral theory of random Schrödinger operators. Boston: Birkhäuser, 1990. [Google Scholar]
  12. M. Casdagli. Symbolic dynamics for the renormalization map of a quasiperiodic Schrödinger equation. Commun. Math. Phys., 107 (1986), 295–318. [CrossRef] [Google Scholar]
  13. M.-D. Choi, G. A. Elliottt, N. Yui. Gauss polynomials and the rotation algebra. Invent. Math., 99 (1990), 225–246. [CrossRef] [MathSciNet] [Google Scholar]
  14. D. Crisp, W. Moran, A. Pollington, P. Shiue. Substitution invariant cutting sequences. J. Théor. Nombres Bordeaux, 5 (1993), no. 1, 123–137. [Google Scholar]
  15. H. L. Cycon, R. G. Froese, W. Kirsch, B. Simon. Schrödinger operators. Books and monographs in physics. Berlin, Heidelberg, New York: Springer, 1987. [Google Scholar]
  16. J. M. Dahl. The spectrum of the off-diagonal Fibonacci operator. Ph.D. thesis, Rice University, 2010-2011. [Google Scholar]
  17. D. Damanik. Substitution Hamiltonians with Bounded Trace Map Orbits. J. Math. Anal. App., 249 (2000), 393–411. [CrossRef] [Google Scholar]
  18. D. Damanik. Uniform singular continuous spectrum for the period doubling Hamiltonian. Annal. Henri Poincaré, 20 (2001), 101–108. [CrossRef] [Google Scholar]
  19. D. Damanik. Strictly ergodic subshifts and associated operators. Spectral theory and mathematical physics: a Festschrift in honor of Barry Simon’s 60th birthday, Sympos. Pure Math., 76, Part 2, Amer. Math. Soc., Providence, RI, 2007. [Google Scholar]
  20. D. Damanik, M. Embree, A. Gorodetski. Spectral properties of the Schrödinger operators arising in the study of quasicrystals. (preprint) arXiv:1210.5753. [Google Scholar]
  21. D. Damanik, M. Embree, A. Gorodetski, S. Tcheremchantsev. The fractal dimension of the spectrum of the Fibonacci Hamiltonian. Commun. Math. Phys., 280 (2008), 499–516. [CrossRef] [Google Scholar]
  22. D. Damanik, A. Gorodetski. Hyperbolicity of the trace map for the weakly coupled Fibonacci Hamiltonian. Nonlinearity, 22 (2009), 123–143. [CrossRef] [Google Scholar]
  23. D. Damanik, A. Gorodetski. Spectral and quantum dynamical properties of the weakly coupled Fibonacci Hamiltonian. Commun. Math. Phys., 305 (2011), 221–277. [CrossRef] [Google Scholar]
  24. D. Damanik, A. Gorodetski. The density of states measure of the weakly coupled Fibonacci Hamiltonian. Geom. Funct. Anal., 22 (2012), 976–989. [CrossRef] [MathSciNet] [Google Scholar]
  25. D. Damanik, A. Gorodetski, B. Solomyak. Absolutely continuous convolutions of singular measures and an application to the square fibonacci hamiltonian. preprint (arXiv:1306.4284). [Google Scholar]
  26. D. Damanik, P. Munger, W. N. Yessen. Orthogonal polynomials on the unit circle with Fibonacci Verblunsky coefficients, I. The essential support of the measure. J. Approx. Theory, 173 (2013), 56–88. [CrossRef] [MathSciNet] [Google Scholar]
  27. D. Damanik, P. Munger, W. N. Yessen. Orthogonal polynomials on the unit circle with Fibonacci Verblunsky coefficients, II. Applications. J. Stat. Phys., 153 (2013), 339–362. [CrossRef] [Google Scholar]
  28. D. Damanik, D. Lenz. Uniform spectral properties of one-dimensional quasicrystals. IV. Quasi-Sturmian potentials. J. Anal. Math., 90 (2003), 115–139. [CrossRef] [MathSciNet] [Google Scholar]
  29. C. R. de Oliveira. Intermediate spectral theory and quantum dynamics. Progress in Mathematical Physics, vol. 54, Birkhäuser Verlag, Basel, 2009. [Google Scholar]
  30. B. Farb, D. Margalit. A primer on mapping class groups. Princeton University Press, Princeton, NJ., 2012. [Google Scholar]
  31. A. Fathi, F. Laudenbach, V. Poénaru. Travaux de Thurston sur les surfaces. Asterisque, 66, 67 (1979), (Translation by Kim, D. and Margalit, D., Thurston’s work on surfaces, Princeton University Press, 2012). [Google Scholar]
  32. N. P. Fogg. Substitutions in dynamics, arithmetics and combinatorics. Lecture Notes in Mathematics, vol. 1794, Springer-Verlag, Berlin, 2002, Edited by V. Berthé, S. Ferenczi, C. Mauduit and A. Siegel. [Google Scholar]
  33. W. H. Gottschalk. Substitution minimal sets. Trans. Amer. Math. Soc., 109 (1963), 467–491. [CrossRef] [MathSciNet] [Google Scholar]
  34. B. C. Hall. Quantum theory for mathematicians. Graduate Texts in Mathematics, vol. 267, Springer, New York, 2013. [Google Scholar]
  35. E. Hamza, R. Sims, G. Stolz. Dynamical localization in disordered quantum spin systems. Comm. Math. Phys., 315 (2012), 215–239. [CrossRef] [MathSciNet] [Google Scholar]
  36. P. G. Harper. Single bond motion of conducting electros in a uniform magnetic field. Proc. Phys. Soc. A, 68 (1955), 874–878. [Google Scholar]
  37. B. Hasselblatt. Handbook of Dynamical Systems: Hyperbolic Dynamical Systems. vol. 1A, Elsevier B. V., Amsterdam, The Netherlands, 2002. [Google Scholar]
  38. B. Hasselblatt, A. Katok. Handbook of Dynamical Systems: Principal Structures. vol. 1A, Elsevier B. V., Amsterdam, The Netherlands, 2002. [Google Scholar]
  39. B. Hasselblatt, Ya. Pesin. Partially hyperbolic dynamical systems. Handbook of dynamical systems, 1B (2006), 1–55, Elsevier B. V., Amsterdam (Reviewer: C. A. Morales). [Google Scholar]
  40. M. W. Hirsch, C. C. Pugh. Stable Manifolds and Hyperbolic Sets, Proc. Symp. Pure Math., 14 (1968), 133–163. [CrossRef] [Google Scholar]
  41. A. Hof. Some remarks on discrete aperiodic Schrödinger operators. J. Stat. Phys., 72 (1993), 1353–1374. [CrossRef] [Google Scholar]
  42. A. Katok, B. Hasselblatt. Introduction to the Modern Theory of Dynamical Systems. Cambridge University Press, New York, NY, 1995. [Google Scholar]
  43. M. Kohmoto, L. P. Kadanoff, C. Tang. Localization problem in one dimension: Mapping and escape. Phys. Rev. Lett., 50 (1983), 1870–1872. [CrossRef] [MathSciNet] [Google Scholar]
  44. S. Kotani. Jacobi matrices with random potentials taking finitely many values. Rev. Math. Phys., 1 (1989), 129–133. [CrossRef] [MathSciNet] [Google Scholar]
  45. D. Lenz. Singular spectrum of Lebesgue measure zero for one-dimensional quasicrystals. Comm. Math. Phys., 227 (2002), 119–130. [CrossRef] [MathSciNet] [Google Scholar]
  46. D. Lenz, P. Stollmann. An ergodic theorem for Delone dynamical systems and exitense of the integrated density of states. J. Anal. Math., 97 (2005), 1–24. [CrossRef] [MathSciNet] [Google Scholar]
  47. E. Lieb, T. Schultz, D. Mattis. Two soluble models of an antiferromagnetic chain. Ann. Phys., 16 (1961), 407–466. [CrossRef] [Google Scholar]
  48. Q.-H. Liu, J. Peyrière, Z.-Y. Wen. Dimension of the spectrum of one-dimensional discrete Schrödinger operators with Sturmian potentials. C. R. Math. Acad. Sci. Paris, 345 (2007), 667–672. [CrossRef] [MathSciNet] [Google Scholar]
  49. Q.-H. Liu, B. Tan, Z.-X. Wen, J. Wu. Measure zero spectrum of a class of Schrödinger operators. J. Statist. Phys., 106 (2002), 681–691. [CrossRef] [MathSciNet] [Google Scholar]
  50. J. M. Luttinger. The effect of a magnetic field on electros in a periodic potential. Phys. Rev., 94 (1951), 814–817. [CrossRef] [Google Scholar]
  51. R. Mañé. The Hausdorff dimension of horseshoes of diffeomorphisms of surfaces, Boletim da Sociedade Brasileira de Matemática, 20 (1990), 1–24. [CrossRef] [MathSciNet] [Google Scholar]
  52. M. Mei. Spectral properties of discrete Schrödinger operators with primitive invertible substitution potentials. preprint (arXiv:1311.0954) (2013). [Google Scholar]
  53. M. Morse, G. A. Hedlund. Symbolic dynamics II. Sturmian trajectories. Amer. J. Math., 62 (1940), 1–42. [Google Scholar]
  54. S. Newhouse. Nondensity of Axiom A on S2. Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), 191–202, Amer. Math. Soc., Providence, RI, 1970. [Google Scholar]
  55. S. Ostlund, R. Pandit, D. Rand, H. J. Schellnhuber, E. D. Siggia. One-dimensional Schrödinger equation with an almost periodic potential. Phys. Rev. Lett., 50 (1983), 1873–1876. [CrossRef] [Google Scholar]
  56. J. C. Oxtoby. Ergodic sets. Bull. Amer. Math. Soc., 58 (1952), 116–136. [CrossRef] [MathSciNet] [Google Scholar]
  57. J. Palis, F. Takens. Hyperbolicity and Sensetive Chaotic Dynamics at Homoclinic Bifurcations. Cambridge University Press, Cambridge, 1993. [Google Scholar]
  58. L. Pastur, A. Figotin. Spectra of random and almost-periodic operators. Grundlehren der mathematischen Wissenschaften, Vol. 297, Springer, 1992. [Google Scholar]
  59. R. C. Penner. A construction of pseudo-Anosov homeomorphisms. Trans. Amer. Math. Soc., 310 (1988), 179–197. [CrossRef] [MathSciNet] [Google Scholar]
  60. Ya. Pesin. Dimension Theory in Dynamical Systems. Chicago Lect. Math. Series, 1997. [Google Scholar]
  61. Ya. Pesin. Lectures on Partial Hyperbolicity and Stable Ergodicity. Zurich Lect. Adv. Math., European Mathematical Society, 2004. [Google Scholar]
  62. M. Pollicott. Analyticity of dimensions for hyperbolic surface diffeomorphisms. preprint. [Google Scholar]
  63. C. Pugh, M. Shub, A. Wilkinson. Hölder foliations. Duke Math. J., 86 (1997), 517–546. [CrossRef] [MathSciNet] [Google Scholar]
  64. L. Raymond. A constructive gap labelling for the discrete Schrödinger operator on a quasiperiodic chain. preprint (1997). [Google Scholar]
  65. C. Remling. The absolutely continuous spectrum of Jacobi matrices. Ann. Math., 174 (2011), 125–171. [CrossRef] [Google Scholar]
  66. J. A. G. Roberts. Escaping orbits in trace maps. Physica A: Stat. Mech. App., 228 (1996), 295–325. [CrossRef] [Google Scholar]
  67. D. Schechtman, I. Blech, J. W. Gratias, D. Cahn. Meallic phase with long-range orientational order and no translational symmetry. Phys. Rev. Lett., 53 (1984), 1951–1953. [CrossRef] [Google Scholar]
  68. B. Simon. Equilibrium measures and capacities in spectral theory. Inverse problems and imaging, 1 (2007), 713–772. [CrossRef] [MathSciNet] [Google Scholar]
  69. S. Smale. Differentiable Dynamical Systems. Bull. Amer. Math. Soc., 73 (1967), 747–817. [Google Scholar]
  70. A. Sütő. The spectrum of a quasiperiodic Schrödinger operator. Commun. Math. Phys., 111 (1987), 409–415. [CrossRef] [Google Scholar]
  71. L. A. Takhtajan. Quantum mechanics for mathematicians, Graduate Studies in Mathematics, vol. 95, American Mathematical Society, Providence, RI, 2008. [Google Scholar]
  72. B. Tan, Z.-X. Wen, Y. Zhang. Invertible substitutions on a three-letter alphabet. C. R. Math. Acad. Sci. Paris, 336 (2003), 111–116. [CrossRef] [MathSciNet] [Google Scholar]
  73. G. Teschl. Jacobi operators and completely integrable nonlinear lattices. AMS mathematical surveys and monographs, vol. 72, American Mathematical Society, Providence, RI. [Google Scholar]
  74. G. Teschl. Mathematical methods in quantum mechanics. Graduate Studies in Mathematics, vol. 99, American Mathematical Society, Providence, RI, 2009, With applications to Schrödinger operators. [Google Scholar]
  75. W. P. Thurston. On the geometry and dynamics of diffeomorphisms of surfaces. Bull. Amer. Math. Soc., 19 (1988), 417–431. [CrossRef] [MathSciNet] [Google Scholar]
  76. M. Toda. Theory of Nonlinear Lattices. Solid-State Sciences 20, Berlin-Heidelberg-New York, Springer-Verlag, 1981. [Google Scholar]
  77. Z. Wen, Y. Zhang. Some remarks on invertible substitutions on three letter alphabet. Chinese Sci. Bull., 44 (1999). [Google Scholar]
  78. W. N. Yessen. Spectral analysis of tridiagonal Fibonacci Hamiltonians. J. Spectr. Theory, 3 (2013), 101–128. [CrossRef] [MathSciNet] [Google Scholar]
  79. W. N. Yessen. On the energy spectrum of 1d quantum ising quasicrystal. Annal. H. Poincaré, 15 (2014), 419–467. [CrossRef] [Google Scholar]
  80. W. N. Yessen. Properties of 1D Classical and Quantum Ising Models: Rigorous Results. Ann. Henri Poincaré, 15 (2014), 793–828. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.